RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1975, Volume 11, Number 1, Pages 60–65 (Mi de2358)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

A theorem on the uniqueness and membership in the class $W_2^1$ of the classical solution of a mixed problem for a nonselfadjoint hyperbolic equation in an arbitrary cylinder

V. A. Il'in

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (660 kB)

Bibliographic databases:
UDC: 517.946
Received: 25.09.1974

Citation: V. A. Il'in, “A theorem on the uniqueness and membership in the class $W_2^1$ of the classical solution of a mixed problem for a nonselfadjoint hyperbolic equation in an arbitrary cylinder”, Differ. Uravn., 11:1 (1975), 60–65

Citation in format AMSBIB
\Bibitem{Ili75}
\by V.~A.~Il'in
\paper A theorem on the uniqueness and membership in the class $W_2^1$ of the classical solution of a mixed problem for a nonselfadjoint hyperbolic equation in an arbitrary cylinder
\jour Differ. Uravn.
\yr 1975
\vol 11
\issue 1
\pages 60--65
\mathnet{http://mi.mathnet.ru/de2358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369930}


Linking options:
  • http://mi.mathnet.ru/eng/de2358
  • http://mi.mathnet.ru/eng/de/v11/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, I. A. Khadzhi, “The boundary-value problem for the Lavrent'ev–Bitsadze equation with unknown right-hand side”, Russian Math. (Iz. VUZ), 55:5 (2011), 35–42  mathnet  crossref  mathscinet
    2. I. A. Khadzhi, “Inverse Problem for Equations of Mixed Type with Lavrentev–Bitsadze Operator”, Math. Notes, 91:6 (2012), 857–867  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. N. V. Martem'yanova, “The Dirichlet problem for an equation of mixed elliptic-hyperbolic type with variable potential”, Russian Math. (Iz. VUZ), 59:11 (2015), 36–44  mathnet  crossref
  • Number of views:
    This page:78
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020